# SDR ASMF200701005

- Difficulty date: January 14, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Aircraft time: 50,263 hours, 34,348 cycles
- Engine: Pwa JT8D219
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS HIT IN THE RT LOWER WING BY A BAGGAGE CONVEYOR, CAUSING A DAMAGE OF 2 X 2 INCHES WITH .3125 INCH DEPTH IN THE MLG FAIRING.  DUE, IT WAS A NON PRESSURIZED AREA, HI-SPEED TAPE WAS INSTALLED IAW MGMYPTA 10-24-1 AND AIRCRAFT WAS DISPATCHED. DURING OVERNIGHT CHECK, FAIRING NR 2216C WAS REPAIRED IAW SRM 51-70-1 FIGURE 6 PARAGRAPH 13, TESTED CORRECT.
